# SDR SWAA002678

- Difficulty date: December 20, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 58,937 hours, 62,967 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE GIRT ASSY SAGGING. REPOSITIONED EVAC SLIDE ASSY PER MM.
